Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Improved asymptotic expansion for the exponential integral with positive argument

Author: Donald van Zelm Wadsworth
Journal: Math. Comp. 19 (1965), 327-328
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society